# SDR 20030801

- Difficulty date: February 22, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 21,573 hours, 29,417 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Door
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ROUTINE STRUCTURAL INSPECTION, THE AIRSTAIR DOOR HAS CORROSION ON INNER SKIN NEAR HANDLE.  AFFECTED AREA IS APPROX 5.75" TO 7.5" IN DIA.  DOOR REPAIRED, AIRCRAFT RETURNED TO SERVICE.
